Quick search
Go!

A UNIFIED THEORY OF ALMOST CONTINUITY FOR MULTIFUNCTIONS


TAKASHI NOIRI 1, VALERIU POPA 2
1. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 JAPAN, email: t.noiri@nifty.com
2. "Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău 600115, ROMANIA, email: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XX

Section:

Volume 20, Number 1

Abstract:

We introduce the notions of upper/lower almost m-continuity for multifunctions from a set satisfying certain minimal condition into a topological space. We obtain their characterizations and properties which unify those of almost continuity, almost quasi-continuity, almost precontinuity, almost α-continuity, almost β-continuity and almost γ-continuity for multifunctions.

Keywords:

m-structure, m-space, almost m-continuous, multifunction.

Code [ID]:

SSRSMI201001V20S01A0016 [0003181]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu